# SDR ABXA040403

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,581 hours, 43,855 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: ABXP630
- Condition: Failed
- Location: Primary Trim
- Part time: 2,383 hours, 1,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, PRIMARY TRIM C/B 0A TRIPPED, ALTERNATE TRIM WORKED FINE.  ELECTED TO PULL PRIMARY TRIM C/B'S 0B AND 0C.  CONTINUED FLIGHT USING AUTOPILOT.  WHEN REMOVING CREW BAGS, NOTICED STRONG ELECTRICAL SMELL (BURNT ODOR) IN BELLY'S 1 AND 2.  FOUND UPPER PRIMARY LONG TRIM RELAY BURNT.  REMOVED AND REPLACED RELAY IAW DC-9 MM 27-40-04 AND WORK PACK WO 2004905.
